# SDR DALA14030050627

- Difficulty date: May 13, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 87,065 hours, 41,265 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 6CD INOPERATIVE.  REPAIRED BROKEN WIRE.
